MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PLASTIC BREAST PK

Medline Industries, LP MEDLINE; DBD-PLASTIC BREAST PK
Catalog Number DYNJ81967D
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that these staplers keep jamming.
 
Additional Manufacturer Narrative
It was reported that the staplers keep jamming.A photo and a sample were received for investigation; the account provided a photo of two staplers, and the two opened and unused skin staplers were returned for review and functionally tested by releasing staples into a skin pad.There were no visual defects noted with the component, neither stapler had jammed staples when received, and both staplers punched the staples into the skin pad securely, without jamming; the reported issue was unable to be replicated and the cause code was not confirmed with received sample.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PLASTIC BREAST PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50241350
Report Number1417592-2026-17085
Device Sequence Number13372637
Product Code FTN
UDI-Device Identifier10198459087929
UDI-Public10198459087929
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ81967D
Device Lot Number24HBI291
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown